Items where Author is "Mazzocco, Marta"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Chekhov, Leonid and Mazzocco, Marta (2011) Isomonodromic deformations and twisted Yangians arising in Teichmüller theory. Advances in Mathematics. ISSN 0001-8708 (In Press)

Mazzocco, Marta (2004) Irregular isomonodromic for Garnier systems and Okamoto's canonical transformations. Journal of the London Mathematical Society, 70 (2). pp. 405-419. ISSN 0024-6107

Mazzocco, Marta (2002) The geometry of the classical solutions of the Garnier systems. International Mathematics Research Notices, 12. pp. 613-646. ISSN 1073-7928

Mazzocco, Marta (2001) Picard and Chazy Solutions to the Painlevé VI Equation. Mathematische Annalen, 321 (1). pp. 157-195. ISSN 0025-5831

Mazzocco, Marta (2001) Picard and Chazy solutions to the Painlevé VI equation. Mathematische Annalen, 321 (1). pp. 131-169. ISSN 1432-1807

Dubrovin, Boris and Mazzocco, Marta (2000) Monodromy of certain Painlevé-VI transcendents and reflection groups. Inventiones Mathematicae, 141 (1). pp. 55-147. ISSN 0020-9910

This list was generated on Sun Jun 16 01:01:08 2019 BST.